# SDR MWEA981170

- Difficulty date: December 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 575468828
- Condition: Cracked
- Location: Cockpit Window
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT COCKPIT WINDOW RETAINER DOUBLER IAW SRM 51-30.
